# SDR USAA980392

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577467
- Condition: Cracked
- Location: Bs 727
- Part time: 40,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON VISUAL INSPECTION, FOUND A 2 INCH CRACK ON STRINGER 24L FROM 2-5 INCH FORWARD OF STATION 727E ON SKIN.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 201.  (M)
